# SDR CA031107005

- Difficulty date: September 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 13,350 hours
- Engine: Cont O47011
- Propeller: Mcauly 1A200FM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Loose
- Location: Intake
- Component: Cylinder, Cont
- Component part number: 539491CN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OTHER CYLINDERS INSTALLED ON THIS ENGINE DID NOT HAVE THE INTAKE GUIDE SEALS INSTALLED.  (SHORTER GUIDES REQUIRES SEALS, WHILE LONGER GUIDES DO NOT REQUIRE SEALS.)  THE INTAKE SPRINGS WERE REMOVED TO MEASURE THE GUIDE TO SEE IF THE SEALS WERE REQUIRED FOR INSTALLATION.  ONCE THE SPRINGS WERE REMOVED, IT WAS NOTED THAT THE GUIDE COULD ROCK FROM SIDE TO SIDE.  THE CYLINDER IS BEING RETURNED TO FOR WARRANTY. THE CYLINDER WAS REPAIRED UNDER THEIR WO NR 69317-01.
